# SDR 2016FA0000325

- Difficulty date: July 6, 2016
- Submitted: July 12, 2016
- Operation: General aviation
- Aircraft: N590MM
- Make and model: Cessna 206H
- Aircraft serial: 20608339
- Aircraft time: 2,389 hours
- Engine: Lyc IO540AC1A5
- Engine time: 2,035 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: BC4251
- Part serial: 0111499K
- Condition: Broken
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING ONTO RIGHT SIDE OF AIRCRAFT UNDERBELLY OBSERVED IN POSTFLIGHT. INSPECTED ENGINE FOR OIL LEAK.  INSPECTED NR 2 ALTERNATOR.  FOUND MOUNTING BASE OF ALTERNATOR IS CRACKED AND SOME OIL LEAKING OUT OF ALTERNATOR.
